# SDR VNAA202203259992

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N545PB
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10325
- Aircraft time: 24,572 hours, 19,519 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 601R3170713
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O, O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CRACKS ZONE 2. ACCOMPLISHED TASK CARD 52-11-04 AFT (ZONE 2) PAX DOOR CRACKS ZONE 2 AFT SIDE OF PAX DOOR PERM REPAIR OF ZONE 2 CRACK DAMAGE ON AFT SIDE OF PAX DOOR
